Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Exceptional real Lucas sequences

Lincoln Kearney Durst

Vol. 11 (1961), No. 2, 489–494
Mathematical Subject Classification
Primary: 10.07
Milestones
Received: 31 May 1960
Published: 1 June 1961
Authors
Lincoln Kearney Durst